# SDR FDEA201409042457

- Difficulty date: September 4, 2014
- Submitted: September 4, 2014
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 91,800 hours, 37,990 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: ARC215631
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLAP TRACK FAIRING 536ER REPAIR WASHER DISBONDED.  FAIRING 536ER WAS FOUND TO BE DELAMINATED BEYOND SRM 57-00-01 REPAIRABLE LIMITS.  REMOVED ALL DAMAGE, FABRICATED FILLER & DOUBLERS & REPAIRED IAW EA 8-5710-T0310303 REV NR PS P1.  MINOR REPAIR.
